Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1610–1612 (Mi zvmmf4646)  

Analysis of the dependence of the waveguide noise-reduction frequency spectrum on a spectral parameter contained in a boundary condition

V. P. Ivanov

Research Center of Nonlinear Wave Mechanics and Technology, Russian Academy of Sciences

Full text: PDF file (389 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1532–1533

Bibliographic databases:
UDC: 519.634
MSC: Primary 78A45; Secondary 35J05
Received: 07.09.2000

Citation: V. P. Ivanov, “Analysis of the dependence of the waveguide noise-reduction frequency spectrum on a spectral parameter contained in a boundary condition”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1610–1612; Comput. Math. Math. Phys., 41:10 (2001), 1532–1533

Citation in format AMSBIB
\Bibitem{Iva01}
\by V.~P.~Ivanov
\paper Analysis of the dependence of the waveguide noise-reduction frequency spectrum on a spectral parameter contained in a boundary condition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1610--1612
\mathnet{http://mi.mathnet.ru/zvmmf4646}
\zmath{https://zbmath.org/?q=an:1029.78005}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1532--1533


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4646
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:51
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021